September Crown Tournament

 

An Crown event of Device of Kingdom of An Tir

The Kingdom of An Tir (Oregon, Washington, Northern Idaho, and British Columbia)

and Device of Principality of Tir Righ

The Principality of Tir Righ

Event Summary

Event Main Contact (Event Steward): UlfR Blodfotur Fallgrson
Date: September 1 , 2017 until September, 4 2017
Site opens at: 12:00 AM on September 1th 2017
Site closes at: 12:00 AM on September 4th 2017



Please join Their Majesties Christian and
Héléne in Lions Gate as they host a grand tournament
to determine who shall ascend the Lion Thrones as Their Heirs.
Comptetitions to choose the Kingdom Equestrian Champion and Kingdom
Protector will also be  at this event.

The event will be held from Friday September 1
to Monday September 4 at the Camp  McLean Boy Scout camp in
Langley, BC.

Event Information on Facebook

 

Event Registration Fees

Adults: $25 for adults, $5 discount for members
Children: free – minors in BC are 18 and under
US funds accepted at par; change at Gate will be provided in
Canadian funds.
Cheques made payable to “Barony of Lions Gate”.

Pre-registration
Pre-registration is closed.

Note that payment will need to be mailed in, to be received no
later than Monday, August 28th. Proof of membership will need to be
confirmed at Gate.

 

Event Site – Camp McLean
Scout Camp – 20315 16 Ave, Langley BC V2Z 1W5

 

Event Hours – 3pm
September 1 to 3pm September 4

*Merchants, Royals & Equestrians with
Horses welcome at 1pm

Event Schedule

Friday
Noon Site Opens for Royalty and Merchants

2:00 PM Site opens for Populace

8:00 PM Marshals Meeting – Erics or List Tent

Saturday
9:00 AM ♕ Laurel Meeting – Royal Pavilion (45 min)

9:45 AM ♕ Pelican Meeting- Royal Pavilion (45 min)

10:30 AM ♕ Equestrian Championship
Invocation/Tournament (2 hrs)

11:30 AM ♕ LotR/LoVE Meeting (Royal Pavilion) (45
mins)

12:30 PM Squire’s Tournament / Cadet’s Tournament (2
hrs)
Lance et de Leon Meeting – Equestrian Area (or
immed. After Championship)

2:30 PM ♕ Kingdom Protector Invocation/Tournament (3
hrs)
Seneschal Meeting – Seneschal Pavilion (30 min)

3:15 PM Exchequer Meeting – Exchequer Pavilion (30 min)

4:00 PM ♕ Order of Defense Meeting – Royal Pavilion
(45
min)

5:30 PM Order of the Grey Goose Shaft Meeting – Archery
Range (or immed. After Championship)

6:30 pm Live Auction – of items crafted from the old Thrones

7:00 PM ♕ Royal Court

Sunday
9:00 AM ♕ Noble Estate Meeting – Royal Pavilion (45 min)

10:00 AM ♕ Crown List Processional and Invocation (1
hr)

11:00 AM ♕ Crown Tournament (4 hrs)

4:30 PM ♕ Chivalry Meeting (or 30 minutes after Crown
finishes) (45 mins)

6:30 PM ♕ Royal Court
Immed. after Court ♕ Financial Meeting (1 hr)

Immed. after Financial Mtg ♕ Curia (45 mins)
Monday

3:00 PM Site Closes

 

Event Staff

Event Steward – Duke UlfR Blodfotur Fallgrson –
ten.llah@tnarg.sirhc

Deputy Event Steward – Mistress Isabella Lucrezia –
ac.wahs@aizercul

Finance / Gate – Dame Elena de Maisnilwarin –
ac.wahs@nirawlinsiam.ed.anele

MiC – Duke Ieuan Gower – ac.oohay@lufwa_eht_nauei
Archery MiC – Archos Ts’ai T’ien-pu
– moc.liamg@opmait.emiaj
Thrown Weapons MiC – HL Elora – moc.liamg@aroletedac
Rapier MiC – Seamus McKinneach
Equestrian MiC – HL Cassandra Wineday – ac.wahs@niarbsennaoj


A & S Coordinator – HL Argolia Ragnvaldsdtr –
moc.evil@11tibbar

Listfield Reservations – Mistress Isabella Lucrezia –
ac.wahs@aizercul

Cabin Reservations – Dame Arianna Freemont –
ac.wahs@tnomeerf_annaira

Group Land & RV
Reservations – HE Aine Inghean Ui Chonchobair –
gro.hgirrit@stneve
*Note – Reservations have closed, any further requests may or may
not be processed

Merchant Liaison – Dame Arianna Freemont –
ac.wahs@tnomeerf_annaira

Royal Liaison – Countess Dalla
moc.liamg@1102gnuoy.aramaT

Hotel Options:

We have no special arrangements with
the hotels but these are, in descending order of desirability in
the unofficial opinion of the Event Steward (who spends 100+ nights
a year in hotel rooms), some hotels that are the closest to the
site. We cannot claim any special knowledge of these hotels other
than that they are nearby.




Fighters of An Tir! Make your
pre-tourney routine easier by pre-registering for Crown Tourney.
Please fill our the form, found here: https://goo.gl/forms/Zvwcrnv1e5mW7nkd2

Pre-registration closes Wednesday August
30th at 8pm. 

18 AND UNDER ARE MINORS IN THE PROVINCE OF
BC

September Crown is being held in the province of BC, and the age of
majority here is 19. Please be aware of the following, and avoid
delay or disappointment at gate.

All minors must provide either:
1. Proof of blue card SCA membership
OR
2. The “Minor Consent to Participate and Hold Harmless Agreement”
(link http://sca.org/docs/pdf/chldwaiv.pdf), signed
by their parent or legal guardian. This can be signed on site by
the parent/legal guardian if they are accompanying the minor.

If not accompanied by their parent/legal guardian, all minors
must
1. Be accompanied by an adult (21 or over), who will be responsible
for them at the event,
AND
2. Present to gate two copies of the Medical Waiver for Minors
– Canadian version (link http://legacy.antir.org/Pubs/forms/04_MinorMedical_CAN.pdf),
signed by their parent/legal guardian,
AND
3. Present to gate a photocopy of scanned printout of the parent or
legal guardian’s driver’s license or comparable ID that has the
parent’s or legal guardian’s signature displayed.
AND
4. A signed Equestrian Waiver
http://legacy.antir.org/Pubs/forms/34_Equestrian_Waiver_Standard.pdf

For those travelling from the
US
, please remember that you’ll need your passport, or
other suitable government ID to cross the border. Also, be
sure to check the government websites for what you are permitted to
bring to Canada. There are specific rules surrounding cross border
transport of fruits and vegetables, meats, alcohol, firearms, and
illegal or controlled substances.




This page for event id 6641 was last updated: October 31, 2021
This event has completed its EIF form
This event's waivers have NOT been marked as received by the Senechal's Waivers Deputy

ajax-loader